# SDR DALA2018020200024

- Difficulty date: February 2, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 51,580 hours, 6,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 33-37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, THE SEAT TRACK AT FRAMES 33-37, -Y1456, MID CABIN FOUND CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-42-11 AND DRAWING F53279681.
